Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 21, Issue 1, January–March 2021  pp. 175–190.

The Central Limit Theorem for Iterated Function Systems on the Circle

Authors:  Tomasz Szarek (1) and Anna Zdunik (2)
Author institution:(1) Institute of Mathematics Polish Academy of Sciences, Abrahama 18, 81-967 Sopot, Poland
(2) Institute of Mathematics, University of Warsaw, ul. Banacha 2, 02-097 Warszawa, Poland


The Central Limit Theorem for Markov chains generated by iterated functions systems consisting of homeomorphisms of the circle is proved.

2010 Math. Subj. Class. Primary: 60F05, 60J05; Secondary: 37A25, 37H30.

Keywords: Iterated function systems, Markov operators, invariant measures, Central Limit Theorems.

Contents   Full-Text PDF